# SDR 06FDEA03935

- Difficulty date: November 9, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START IN UPPER CHORD OF BS 870 FLOORBEAM AT LBL 50, WL 208.  REPAIRED BS 870 FLOORBEAM AT LBL 50, WL 208 IAW FED EX EA 7-5310-  105909.
